Skip to main content
Article thumbnail
Location of Repository


By Chun-gang (prc-dut-sm) Wang


The correspondence between multivariate spline ideals and piecewise algebraic varieties. (English summary) J. Comput. Appl. Math. 236 (2011), no. 5, 793–800. This paper establishes a connection between splines, i.e. piece-wise polynomial functions defined over bounded domains, in several variables and certain continuity conditions across the pieces ’ boundaries, and the zero sets that they define. Naturally, the concepts of spline ideals and piece-wise algebraic varieties come into play. Previous works on the algebro-geometric properties of spline spaces include [R. H. Wang, J. Comput. Appl. Math. 121 (2000), no. 1-2, 153–163; MR1780047; C. G. Zhu and R. H. Wang, J. Comput. Math. 23 (2005), no. 5, 503–512; MR2167179 (2006d:14071)]. In the current work an extension of the definition of radical ideals in the spline setting is presented. The main result is an analogue of Hilbert’s Nullstellensatz for spline ideals: The radical of a spline ideal is the vanishing ideal of the underlying variety

Topics: 5. R.H. Wang, The structural characterization and interpolation for multivariate splines, Acta
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.